# SDR DL777091549

- Difficulty date: September 23, 2009
- Submitted: September 30, 2009
- Operation: Air carrier
- Aircraft: N867DA
- Make and model: Boeing 777232
- Aircraft serial: 29743
- Aircraft time: 35,673 hours, 4,326 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Probe
- Condition: Malfunctioned
- Location: Pitot/Static Sys
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AFTER ENGINE START - HEAT PITOT C EICAS MSG AND NO LAND 3 MSG.  REMOVED AND REPLACED CTR PITOT/STATIC PROBE PER M/M.  ALL OPS NORMAL.  ETOPS CATEGORY 'E':  PROBLEMS WITH SYSTEMS CRITICAL TO ETOPS.
